# SDR DALA2022091406124

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 70,565 hours, 27,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2405728) DURING INSPECTION FOUND CORROSION ON FUSELAGE SKIN AT ANTENNA BLANKING PLATE BETWEEN STA 787 AND STA 807. REPAIRED AREA PER ERA 602160-14 REV A.
